# SDR CA131007025

- Difficulty date: September 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,048 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 21533027
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CENTER HINGE OF MAIN DOOR, PN 215-33027 WAS FOUND CRACKED ON IT MIDDLE FINGER.  PART IS TO BE REPLACED CYCLES AND TIME ARE NOT AVAILABLE FOR THE MOMENT.
